# SDR SWIA201904125741

- Difficulty date: March 13, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 26,334 hours, 25,910 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER PAX DOOR SKIN IS DENTED AT UPPER FWD AREA. (C-CHECK) RO: 04/10/2019 DRESSED BACK DENTED AREA IAW REO.
